Alert archive / Colorado / Red Flag Warnings in 2011

Red Flag Warning 27, NWS Denver/Boulder, CO

October 15, 20119 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Oct 15, 2011, 4:25 AM MDT for 9 counties in Colorado. It took effect at Oct 15, 2011, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 15, 2011, 4:25 AM MDT (10:25 UTC)
In effect from
Oct 15, 2011, 12:00 PM MDT
Expired
Oct 15, 2011, 8:00 PM MDT
In force
8 hr
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 62 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 10.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2708 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

782 
WWUS85 KBOU 151025
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
425 AM MDT SAT OCT 15 2011

COZ246>251-151130-
/O.CAN.KBOU.FW.A.0012.111015T1800Z-111016T0000Z/
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
425 AM MDT SAT OCT 15 2011

...FIRE WEATHER WATCH IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR THE EASTERN PLAINS OF COLORADO...

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE FIRE
WEATHER WATCH. 

IT WILL BE A WARM AND DRY DAY...BUT WINDS ARE EXPECTED TO REMAIN
IN THE 10 TO 20 MPH RANGE THIS AFTERNOON.

$$

COZ242-151830-
/O.UPG.KBOU.FW.A.0012.111015T1800Z-111016T0000Z/
/O.NEW.KBOU.FW.W.0027.111015T1800Z-111016T0200Z/
NORTHEAST WELD COUNTY-
425 AM MDT SAT OCT 15 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHEASTERN WELD COUNTY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONE 242...NORTHEAST WELD COUNTY.

* TIMING...WINDS AND LOW HUMIDITIES WILL DEVELOP BY EARLY
  AFTERNOON. HUMIDITIES WILL INCREASE THIS EVENING WHILE WEST
  WINDS WILL DIMINISH A LITTLE.

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...FIRE DANGER WILL BE VERY HIGH THIS AFTERNOON. FIRE
  IGNITION WILL BE EASIER AND FIRES WILL SPREAD QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$

COZ214>216-238-239-151830-
/O.NEW.KBOU.FW.W.0027.111015T1800Z-111016T0200Z/
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
425 AM MDT SAT OCT 15 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR AREAS IN AND 
NEAR THE FRONT RANGE FOOTHILLS AND SOUTH PARK...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 214...215...216...238 AND
  239...THE FOOTHILLS BELOW 9000 FEET...SOUTH PARK...NORTHWEST
  WELD COUNTY...AND THE LOWER ELEVATIONS OF JEFFERSON...BOULDER...AND
  LARIMER COUNTIES.

* TIMING...WINDS WILL INCREASE THIS MORNING WITH VERY LOW
  HUMIDITIES BY EARLY AFTERNOON. THE HUMIDITIES WILL INCREASE WITH
  A SLIGHT DECREASE IN THE WINDS THIS EVENING.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...FIRE DANGER WILL BE VERY HIGH THIS AFTERNOON. FIRE
  IGNITION WILL BE EASIER AND FIRES WILL SPREAD QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$

GIMMESTAD
2 follow-up statements
190 
WWUS85 KBOU 151844
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
1244 PM MDT SAT OCT 15 2011

COZ214>216-238-239-242-160200-
/O.CON.KBOU.FW.W.0027.000000T0000Z-111016T0200Z/
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-NORTHEAST WELD COUNTY-
1244 PM MDT SAT OCT 15 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 
214...215...216...238 AND 242 IN NORTH CENTRAL AND NORTHEAST 
COLORADO...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 242 NORTHEAST WELD COUNTY...
  ZONE 238 EASTERN LARIMER COUNTY...ZONE 214 SOUTH PARK...AND
  ZONES 215 AND 216 THE FRONT RANGE FOOTHILLS IN LARIMER...
  BOULDER...JEFFERSON...GILPIN...CLEAR CREEK...NORTHEAST PARK AND
  WESTERN DOUGLAS COUNTIES.

* TIMING...GUSTY WINDS AND LOW HUMIDITIES WILL DEVELOP THIS
  AFTERNOON AND PERSIST THROUGH EARLY THIS EVENING. HUMIDITIES ARE
  EXPECTED TO INCREASE LATER IN THE EVENING...WHILE WEST WINDS MAY
  CONTINUE GUSTY IN THE FOOTHILLS UNTIL MIDNIGHT.

* WINDS...WEST 10 TO 20 MPH WILL PREVAIL WITH GUSTS OF 30 TO 40
  MPH.

* RELATIVE HUMIDITY...IS EXPECTED TO BOTTOM OUT IN THE 10 TO 15
  PERCENT RANGE.

* IMPACTS...THE GUSTY WINDS WILL INCREASE THE RISK OF RAPID FIRE
  SPREAD...ESPECIALLY IN OPEN RANGELAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

&&
BAKER

$$
152 
WWUS85 KBOU 160201
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
801 PM MDT SAT OCT 15 2011


COZ214>216-238-239-242-160315-
/O.EXP.KBOU.FW.W.0027.000000T0000Z-111016T0200Z/
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-NORTHEAST WELD COUNTY-
801 PM MDT SAT OCT 15 2011

...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 



$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Oct 15, 3:45 AM MDT, 40 minutes earlier.

Area forecast discussion, Oct 15, 3:45 AM MDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
345 AM MDT SAT OCT 15 2011

.SHORT TERM...ISSUES TODAY ARE HIGH CLOUD COVER...WIND DETAILS...AND
HIGH TEMPERATURES. MODEL HUMIDITY FIELDS SHOW A MOIST AREA
DEVELOPING ALONG OUR NORTHERN BORDER THIS AFTERNOON...WITH DRIER AIR
FURTHER SOUTH. WRF BASED SYNTHETIC SATELLITE IMAGERY SHOWS SOME WAVE
CLOUDS THIS MORNING...WITH INCREASING CLOUDS OVER THE MOUNTAINS THIS
AFTERNOON. ONCE AGAIN I HAVE TO SIDE WITH THE MODEL HUMIDITY FIELDS
AS THE WAVE CLOUD COVER APPEARS OVERDONE...THERE COULD BE SOME VERY
THIN MOISTURE CREEPING IN THIS MORNING SO SOME GENERAL INCREASE IS
IN ORDER...BUT NOT AS FAST AS THE FORECAST IMAGERY DEPICTS. EXPECT
ONLY A SLIGHT IMPACT ON TEMPERATURES.

AS FOR THE WINDS...GUIDANCE CONTINUES TO SHOW ONLY AROUND 10-15
KNOTS OF WIND ON THE PLAINS...THERE IS NOT MUCH LOW LEVEL GRADIENT
AND IT IS OPPOSITE THE WINDS ALOFT...SO MIXING WILL LIKELY ONLY
PRODUCE 10-20 MPH WINDS. THE EXCEPTION IS IN AREAS CLOSER TO THE
FOOTHILLS WHERE THE LOW LEVEL GRADIENT WILL BE STARTING TO TURN. NAM
SUGGESTS A WIND SHIFT TO WESTERLY WELL AHEAD OF THE REAL
FRONT...WITH WESTERLIES SPREADING OFF THE FRONT RANGE THIS AFTERNOON
AND CONTINUING MUCH OF THE NIGHT. THIS IS LOOKING LIKE THE REAL
THREAT AREA FOR FIRE WEATHER...BUT SOME QUESTION ABOUT HOW FAR SOUTH
THIS WILL SPREAD DURING THE DAY AND HOW FAR EAST THE STRONG WINDS
WILL GET. FOR NOW WILL FOCUS ON AREAS MOST LIKELY TO GET
THIS...CHEYENNE RIDGE AND NEAR THE FOOTHILLS...AND AREAS THAT FAVOR
SW FLOW. LARIMER COUNTY WILL LIKELY HAVE THE STRONGEST WINDS...WHILE
HUMIDITIES AND FUEL MOISTURE LIKELY LOWEST IN JEFFERSON AND PARK
COUNTIES. WILL RUN A RED FLAG WARNING FROM NOON UNTIL 8 PM WITH THE
WEST WINDS CONTINUING BUT HUMIDITIES CLIMBING AFTER THAT.

WE ARE ADVERTISING RECORD HIGH TEMPERATURES TODAY...LATEST GUIDANCE
OF 89 AT DENVER WOULD BE THE WARMEST EVER THIS LATE...THERE HAS BEEN
ONE 90 AND ONE 89 IN OUR OCTOBER RECORDS SINCE 1872. THOSE NUMBERS
ARE NOT OUT OF THE QUESTION BUT THE CURRENT FORECAST OF MID 80S
STILL LOOKS BEST.

SPEEDING UP THE TIMING OF THE FRONT A FEW HOURS...SHIFT TO NE WINDS
AND COLDER AIR STILL ARRIVING IN THE EARLY MORNING HOURS.

.LONG TERM...A FLAT UPPER RIDGE IS OVER THE CWA WITH ZONAL FLOW
ALOFT SUNDAY AND SUNDAY NIGHT.  ON MONDAY MORNING...A WEAK UPPER
TROUGH MOVES ACROSS THE FORECAST AREA...WITH A NORTHWESTERLY JET
MAXIMUM OVER THE CWA MONDAY AFTERNOON WEST TO TUESDAY MORNING EAST.
UPWARD QG VERTICAL VELOCITY IS PROGGED OVER THE CWA SUNDAY...
GETTING STRONGER SUNDAY NIGHT...INTO MONDAY MORNING.  DOWNWARD
MOTION IS PROGGED MONDAY AFTERNOON AND MONDAY NIGHT.  EAST-
SOUTHEASTERLY BOUNDARY LAYER FLOW IS PROGGED ON SUNDAY.  A WEAK
GRADIENT AND NORMAL DIURNAL PATTERNS ARE EXPECTED SUNDAY NIGHT.
AFTER THE UPPER TROUGH MOVES OVER ON MONDAY...A NORTH-NORTHWESTERLY
WIND IS EXPECTED FOR THE CWA.  THIS CONTINUES INTO MONDAY NIGHT...
ESPECIALLY OVER THE EASTERN PLAINS.  FOR MOISTURE...THERE IS SOME IN
THE UPPER LEVELS ON SUNDAY.  BY SUNDAY NIGHT INTO MONDAY MORNING...
MOISTURE INCREASES PRETTY GOOD.  THESE MODEL RUNS SHOW MORE THAN
YESTERDAY'S 00Z RUNS.  THE NAM HAS FAIRLY DEEP MOISTURE...
ESPECIALLY OVER THE MOUNTAINS THROUGH 18Z MONDAY...AND OVER MOST OF
THE PLAINS FROM 12Z TO 18Z MONDAY. THE GFS HAS LESS. THE ECMWF IS IN
THE MIDDLE. THINGS DRY OUT A LITTLE MONDAY AFTERNOON AND EVENING...
THEN MOISTURE INCREASES AGAIN..ESPECIALLY OVER THE EASTERN HALF OF
THE CWA.  PRECIPITABLE WATER VALUES ARE IN 0.50 TO 0.65 INCH RANGE
SUNDAY THROUGH MONDAY...THEN THEY DECREASE A TAD MONDAY NIGHT.
THERE IS A TAD OF CAPE OVER THE FOOTHILLS SUNDAY AFTERNOON AND
EVENING.  THERE IS A BIT MORE AROUND LATE DAY MONDAY...BUT ITS OVER
THE SOUTHERN CWA.  THE IS NO MEASURABLE PRECIPITATION ON THE QPF
FIELDS SUNDAY...WITH A TAD SUNDAY NIGHT...MAINLY OVER THE
NORTHWESTERN QUARTER OF THE CWA.  THERE IS A LITTLE PROGGED OVER
MUCH OF THE CWA MONDAY...ESPECIALLY OVER THE NORTHERN HALF.  SO FOR
POPS...WILL GO WITH 30-40%S FOR THE HIGH MOUNTAINS SUNDAY NIGHT AND
MONDAY.  OROGRAPHICS ARE NOT BAD...THERE IS SYNOPTIC SCALE HELP AND
MOISTURE KEEPS GETTING BETTER ON SUCCESSIVE MODEL RUNS.  WILL GO
WITH 0-20% POPS OVER THE PLAINS SUNDAY NIGHT THROUGH MONDAY NIGHT.
AGAIN...MOISTURE IS BETTER...AND A JET IS AROUND FOR MONDAY AND
MONDAY NIGHT.  FOR TEMPERATURES...SUNDAY'S HIGHS COOL OFF 3-9 C FROM
TODAY'S HIGHS.  MONDAY'S HIGHS ARE 3-6 C COOLER THAN SUNDAY'S.  FOR
THE LATER DAYS...TUESDAY THROUGH FRIDAY...THE NORTHWESTERLY FLOW
ALOFT DECREASES ON TUESDAY AS AN UPPER RIDGE MOVES EASTWARD.  THE
UPPER RIDGE AXIS MOVES ACROSS THE CWA WEDNESDAY INTO WEDNESDAY
EVENING...WITH ZONAL FLOW ALOFT.  ANOTHER UPPER TROUGH IS PROGGED TO
MOVES ACROSS THE CWA WEDNESDAY NIGHT INTO THURSDAY...DEPENDING ON
THE MODEL.  YESTERDAY...THE ECMWF HAD A BETTER LOOKING SYSTEM...THE
GFS DOES WITH THESE LATEST MODEL RUNS.  THERE IS NO TELLING.  FOR
THE REST OF THURSDAY AND FRIDAY...WEST-NORTHWESTERLY FLOW ALOFT IS
EXPECTED.  MOISTURE IS POOR ON MOST OF THE MODELS ALL FOUR DAYS.
TEMPERATURES ARE COOL ON TUESDAY AND WEDNESDAY...THEN WARM UP A BIT
FOR THURSDAY AND FRIDAY.

&&

.AVIATION...VFR CONDITIONS EXPECTED THROUGH TONIGHT. AFTER A LITTLE
LULL THIS MORNING...SOUTHWEST WINDS GUSTING TO AROUND 20 KNOTS WILL
DEVELOP IN THE DENVER AREA THIS AFTERNOON. THERE MAY BE A SHIFT TO
WNW IN THE EVENING...THEN NE WITH LIGHTER SPEEDS BY MORNING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING NOON UNTIL 8 PM
      FOR AREAS IN AND NEAR THE FOOTHILLS...SOUTH PARK...AND NORTHERN
      WELD COUNTY...FIRE ZONES 214-216..238..239..AND 242.

&&

GIMMESTAD/KOOP
Hazardous weather outlook, Oct 14, 9:15 AM MDT, 19 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
915 AM MDT FRI OCT 14 2011

COZ030>051-151200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
915 AM MDT FRI OCT 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ON SATURDAY...VERY WARM TEMPERATURES...WIND...AND DRY AIR MAY CAUSE
HIGH FIRE DANGER OVER THE FOOTHILLS AND ADJACENT PLAINS.
TEMPERATURES WILL BE NEAR RECORD HIGHS ON SATURDAY...THEN COOL OFF
TO NEAR SEASONAL NORMALS SUNDAY THROUGH MUCH OF NEXT WEEK.

THERE WILL BE A CHANCE OF RAIN AND SNOW IN THE MOUNTAINS FROM SUNDAY
LATE AFTERNOON INTO MONDAY...OTHERWISE DRY CONDITIONS ARE EXPECTED
FOR THE FORECAST AREA THROUGH NEXT THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

BAKER/ENTREKIN

Nearby

Red Flag Warnings in Colorado, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.